Matrix Science Mathematic (MSMK)

Multigrid solution for the cauchy problem associated with helmholtz type equation on non uniform grids

January 11, 2018 Posted by din In Matrix Science Mathematic (MSMK)

ABSTRACT

Multigrid solution for the cauchy problem associated with helmholtz type equation on non uniform grids

Journal: Matrix Science Mathematic (MSMK)
Author: Fazal Ghaffar, Noor Badshah, S. Islam

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/msmk.02.2017.06.10

In this paper, an HOC scheme with multigrid algorithm is developed for solving the Cauchy problem associated with two dimensional Helmholtz type equations. The suggested scheme has up to fourth order accuracy. Lastly, some numerical experiments are given to show the accuracy and performance of the proposed scheme.
Pages 06-10
Year 2017
Issue 2
Volume 1

Download